×

zbMATH — the first resource for mathematics

Found 1,312 Documents (Results 1–100)

100
MathJax
Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer (ISBN 978-3-030-61345-7/hbk; 978-3-030-61346-4/ebook). Springer INdAM Series 43, 191-211 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Differ. Equ. 55, No. 12, 1531-1543 (2019); translation from Differ. Uravn. 55, No. 12, 1587-1599 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Differ. Equ. 55, No. 10, 1263-1274 (2019); translation from Differ. Uravn. 55, No. 10, 1307-1318 (2019).
MSC:  34A30 34D08 34D05
PDF BibTeX XML Cite
Full Text: DOI
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 13-30 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software